# SDR AALA20090714TUL24

- Difficulty date: July 8, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,188 hours, 24,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5936663505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TIE DOWN TRACK HAS CORROSION STATION 1279-1231.  INSTALLED NEW RIGHT HAND TIE DOWN TRACK 1231-1279 PER SRM 51-30-01.
